Probabilistic approach to the Neumann problem with infinite gauge

Zhiming Ma, Renming Song

Research output: Contribution to journalArticlepeer-review

Abstract

We provide in this paper a probabilistic approach to the Neumann problem of Schrödinger equations without the assumption of the finiteness of the gauge, i.e., without the assumption that the underlying Schrödinger operator admits only negative eigenvalues. This approach unifies and generalizes both the results of Hsu Pei and of G. A. Brosamlar.

Original languageEnglish (US)
Pages (from-to)30-40
Number of pages11
JournalActa Mathematicae Applicatae Sinica
Volume4
Issue number1
DOIs
StatePublished - Feb 1 1988
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Probabilistic approach to the Neumann problem with infinite gauge'. Together they form a unique fingerprint.

Cite this